TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Congruence relations on pseudocomplemented almost distributive lattices

*

* Corresponding author · click or hover a name for details

pp. 47–66Vol. 26Issue 1February 2021DOI: 10.1080/09720529.2021.1892318 Crossmark XML
Received:
30 Jun 2020
Accepted:
30 Nov 2020
Published Online:
27 Oct 2021
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1281
Pages:
47–66

Abstract

The concept of congruence kernels and congruence cokernels are studied in pseudocomplemented almost distributive lattices. A set of equivalent conditions are derived for a given subset J of a pseudocomplemented ADL L to be a congruence kernel (resp. a congruence cokernel). Moreover, for a given congruence kernel J of L the smallest and the largest *- congruences on L having J as a kernel are given and characterized in various forms.

Keywords

Subject Classifications

06D9906D1506B10

References

  1. G. M. Addis, Congruence relations on almost distributive lattices-II, Asian-European Journal of Mathematics, Vol. 14 No. 1 (2021), 2150005 (17 pages). https://doi.org/10.1142/S1793557121500054 [Crossref], [Web of Science ®], [Google Scholar]
  2. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq Publ., 24 (1967) 204-206. [Google Scholar]
  3. W. H. Cornish, Congruence on pseudocomplemented distributive lattices, Bull. Austral. Math. Soc., 8 (1973), 161-179. doi: https://doi.org/10.1017/S0004972700042404 [Crossref], [Google Scholar]
  4. G. Gratzer, General Lattice Theory, Academic Press, New York, (1978). [Crossref], [Google Scholar]
  5. Y. S. Pawar, I. A. Shaikh, Congruence Relations on Almost Distributive Lattices, Southeast Asian Bull. Math. 36(2012), 519-527. [Google Scholar]
  6. G. C. Rao, M. S. Rao, Annihilator Ideals in Almost Distributive Lattices, International Mathematical Forum, 4 (2009) 733-746. [Google Scholar]
  7. G. C. Rao, M. S.. Rao, α - Ideals in Almost Distributive Lattices, Int. J. Contemp. Math. Sciences, 4 (2009) 457-466. [Google Scholar]
  8. G. C. Rao, S. Ravikumar, Minimal prime ideals in almost distributive lattices, Int. J. Math. Sciences 10 (2009) 475-484. [Google Scholar]
  9. T. P. Speed, Two congruences on distributive lattices, Bulletin de la Société Royale des Sciences de Liège, 38e année, 3-4 (1969) 86-96. [Google Scholar]
  10. U. M. Swamy, S. Ramesh, Birkhoff center of an almost distributive lattice, Int. Jour. Algebra 11(2009) 539-346. [Google Scholar]
  11. U. M. Swamy, G. C. Rao, Almost Distributive Lattice, J. Aust. Math. Soc. 5(section -A) 31 (1981) 77-91. doi: https://doi.org/10.1017/S1446788700018498 [Crossref], [Google Scholar]
  12. U. M. Swamy, G. C. Rao, G. N. Rao, Pseudo-complementation on almost distributive lattices, Southeast Asian Bull. Math. 24(2000), 95-104. doi: https://doi.org/10.1007/s10012-000-0095-5 [Crossref], [Google Scholar]
  13. U. M. Swamy, G. C. Rao, G. N. Rao, Stone Almost Distributive Lattices, Southeast Asian Bull. Math., 27 (2003) 513-526. [Google Scholar]
Views: 188Downloads: 106Citations: 0